IBS, cramps, skin issues.
I have taken multiple antibiotic courses since March 2016 for UTI, Food poisoning, Kidney infection. All that has been resolved, but now: 1. My bowel movements are not regular. I seem to alternate between major constipation (less than 3 bowel movements a week) and dysentery-like (more than 5 watery stools a day). 2. Severe period-like cramps on any random day of the month, and delayed periods. 3. Skin problems like itchy skin/hair follicles, acne on face/upper body. I am assuming all these are side effects of taking so many antibiotics since they have never occurred all at once before, and I am pretty sensitive too. Can somebody suggest a suitable doctor/treatment? Are there treatments available in Homeopath or Ayurveda for this? I don't want to turn to Allopathy again since I don't want more antibiotics and also have trouble swallowing pills. (Chronic probs: IBS, Fibromyalgia. Current meds: Probiotics.)
Like the answers? Chat privately for 24 hours with the doctor of your choice